Finite idempotent groupoids and regular languages
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 32 (1998) no. 4-6, pp. 127-140
Cet article a éte moissonné depuis la source Numdam
@article{ITA_1998__32_4-6_127_0,
author = {Beaudry, M.},
title = {Finite idempotent groupoids and regular languages},
journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
pages = {127--140},
year = {1998},
publisher = {EDP-Sciences},
volume = {32},
number = {4-6},
mrnumber = {1672715},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ITA_1998__32_4-6_127_0/}
}
TY - JOUR AU - Beaudry, M. TI - Finite idempotent groupoids and regular languages JO - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications PY - 1998 SP - 127 EP - 140 VL - 32 IS - 4-6 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/ITA_1998__32_4-6_127_0/ LA - en ID - ITA_1998__32_4-6_127_0 ER -
%0 Journal Article %A Beaudry, M. %T Finite idempotent groupoids and regular languages %J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications %D 1998 %P 127-140 %V 32 %N 4-6 %I EDP-Sciences %U http://geodesic.mathdoc.fr/item/ITA_1998__32_4-6_127_0/ %G en %F ITA_1998__32_4-6_127_0
Beaudry, M. Finite idempotent groupoids and regular languages. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 32 (1998) no. 4-6, pp. 127-140. http://geodesic.mathdoc.fr/item/ITA_1998__32_4-6_127_0/